# SDR CAL951013

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 737
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SKIN AND STRINGER CORRODED AFT OF DUCT ATTACH POINT IN FORWARD CARGO COMPARTMENT AT STATION 737, RBL 25.  THE CORRODED AREA WAS CUT OUT AND A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.  (M)
